Lithium Side Effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ecolbie
New Member


Date Joined Apr 2009
Total Posts : 2
   Posted 4/28/2009 12:38 PM (GMT -7)   
My doctor started me on lithobid, 300 mg per day, about 6 weeks ago. I felt fine for the first 5 weeks, and mentally seem to be more stable, but about a week ago I got very nauseous and have stayed that way ever since. I was also taking 200mg of tegretol at the same time, but have no cut that out to see if it helps. So far, slightly better but not good enough. I'm beginning to give up on lithium... it seems to work but I can't function with this nausea..

Does anyone have any suggestions? Has this happened to anyone else? Is there anything I can do to help with the nausea?

Thanks!!

BPWife
Regular Member


Date Joined Mar 2009
Total Posts : 139
   Posted 4/28/2009 12:43 PM (GMT -7)   
Did you talk to your pdoc? You should really tell him/her about any side effects before you go off your medications.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 4/28/2009 5:05 PM (GMT -7)   
ecolbie:

Hi and welcome to HealingWell. Thanks for joining the bipolar board.

Call your doc, get your blood tested, just to be sure your sodium levels are alright. Other than that, are there other things that could be making you nauseous? I can't tell if you're a woman. Could you be pregnant? Is it time for your period? I'm sure you've thought of those things, but just in case...

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


ecolbie
New Member


Date Joined Apr 2009
Total Posts : 2
   Posted 4/29/2009 12:38 PM (GMT -7)   
Hi, Thank you for your reply! I am a women, but am not pregnant.. I took a pregnancy test just to be sure.. I talked to my doctor and told him what was going on. We aren't sure what is causing this, but he suggested going off my meds for a few days to see if that helps. This makes me really nervous though, I have been on meds for most of the past 7 years and am really afraid of not being on anything. I have a doctors appointment tonight with a different doctor, he knows meds, but isn't my prescribing doctor... I am interested to see his take...
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:07 AM (GMT -7)
There are a total of 2,734,767 posts in 301,245 threads.
View Active Threads


Who's Online
This forum has 151352 registered members. Please welcome our newest member, dillon91750.
331 Guest(s), 12 Registered Member(s) are currently online.  Details
ResilienceR, PeteZa, dillon91750, tickcheckguy, compiler, Scaredy Cat, Girlie, Tudpock18, fenway17, Fairwind, ChickenArise, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer